RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 2, Pages 177–186 (Mi mz6440)  

This article is cited in 1 scientific paper (total in 1 paper)

Analytic definability of constructive real numbers

B. L. Budinas


Full text: PDF file (933 kB)

English version:
Mathematical Notes, 1980, 28:2, 551–556

Bibliographic databases:

UDC: 511
Received: 30.11.1977

Citation: B. L. Budinas, “Analytic definability of constructive real numbers”, Mat. Zametki, 28:2 (1980), 177–186; Math. Notes, 28:2 (1980), 551–556

Citation in format AMSBIB
\Bibitem{Bud80}
\by B.~L.~Budinas
\paper Analytic definability of constructive real numbers
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 2
\pages 177--186
\mathnet{http://mi.mathnet.ru/mz6440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587393}
\zmath{https://zbmath.org/?q=an:0475.03029}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 2
\pages 551--556
\crossref{https://doi.org/10.1007/BF01157914}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500021}


Linking options:
  • http://mi.mathnet.ru/eng/mz6440
  • http://mi.mathnet.ru/eng/mz/v28/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. L. Budinas, “On the selector principle and analytic definability of constructive sets”, Russian Math. Surveys, 37:2 (1982), 207–208  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020